# SDR UALA2009121603891

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,515 hours, 5,196 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR LAV AT DOOR 1R IS LOOSE.  SECURED LOOSE EMERGENCY LIGHT AT DR 1R.
